Alert archive / Colorado / River Flood Warnings in 2013
River Flood Warning 16, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Sep 16, 2013, 1:45 PM MDT for Crowley County, Otero County, Colorado. It took effect at Sep 16, 2013, 1:52 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2013, 1:45 PM MDT (19:45 UTC)
- In effect from
- Sep 16, 2013, 1:52 PM MDT
- Expired
- Sep 16, 2013, 7:08 PM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- Minor
Counties Crowley County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 54 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Catlin Dam (CDMC2).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07119700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
850 WGUS45 KPUB 161945 FLWPUB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 145 PM MDT MON SEP 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER NEAR AVONDALE AFFECTING PUEBLO COUNTY. ARKANSAS RIVER NEAR FOWLER AFFECTING CROWLEY AND OTERO COUNTIES. .RECENT HEAVY RAINS IN THE ARKANSAS RIVER BASIN HAVE CAUSED LARGE INCREASES IN RIVER LEVELS OVER THE PAST 12 HOURS. THE RIVER WILL CREST LATER TONIGHT AND DROP BELOW FLOOD STAGE TUESDAY MORNING. PLEASE AVOID THE AREAS NEAR THE RIVER IF POSSIBLE AND BE PREPARED FOR UNFORESEEN RISES IN THE RIVER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC101-170745- /O.NEW.KPUB.FL.W.0015.130916T1945Z-130917T1424Z/ /ADLC2.1.ER.130916T1915Z.130917T0000Z.130917T0224Z.UU/ 145 PM MDT MON SEP 16 2013 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER NEAR AVONDALE. * UNTIL TUESDAY MORNING. * AT 1:15 PM MONDAY THE STAGE WAS 7.0 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.2 FEET BY EARLY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THIS EVENING. * IMPACT...AT 7.0 FEET...CONSIDERABLE AGRICULTURAL FLOODING OCCURS NEAR AVONDALE. $$ COC025-089-170745- /O.NEW.KPUB.FL.W.0016.130916T1952Z-130917T1424Z/ /CDMC2.1.ER.130916T1952Z.130917T0000Z.130917T0224Z.UU/ 145 PM MDT MON SEP 16 2013 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER NEAR FOWLER. * UNTIL TUESDAY MORNING. * AT 1:15 PM MONDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8.2 FEET BY EARLY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THIS EVENING. * IMPACT...AT 8.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS NORTHEAST OF ROCKY FORD AND ELSEWHERE. $$
1 follow-up statement
895 WGUS85 KPUB 170108 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 708 PM MDT MON SEP 16 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER NEAR FOWLER AFFECTING CROWLEY AND OTERO COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY. .THE ARKANSAS RIVER HAS CRESTED NEAR FOWLER AND HAS DROPPED BELOW FLOOD STAGE. THE RIVER STILL REMAINS HIGH IN THAT AREA. THE ARKANSAS RIVER IS STILL EXPECTED TO REACH MINOR FLOOD STAGE IN LA JUNTA LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC025-089-170138- /O.CAN.KPUB.FL.W.0016.000000T0000Z-130917T1424Z/ /CDMC2.1.ER.130916T1946Z.130916T2115Z.130916T2246Z.UU/ 708 PM MDT MON SEP 16 2013 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER NEAR FOWLER. * AT 6:15 PM MONDAY THE STAGE WAS 7.6 FEET. * FLOOD STAGE IS 8.0 FEET. * FELL BELOW FLOOD STAGE AT 4:46 PM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.8 FEET BY MIDMORNING WEDNESDAY. * IMPACT...AT 7.0 FEET...MINOR OVERBANK FLOW OCCURS INTO LOW SPOTS ALONG THE RIVER CHANNEL. $$ COC089-171308- /O.CON.KPUB.FL.W.0014.000000T0000Z-130918T1851Z/ /LXHC2.1.ER.130917T0139Z.130917T1800Z.130918T0651Z.UU/ 708 PM MDT MON SEP 16 2013 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT LA JUNTA. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 PM MONDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS EVENING AND CONTINUE TO RISE TO NEAR 12.9 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT WEDNESDAY MORNING. * IMPACT...AT 11.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Sep 16, 12:48 PM MDT, 57 minutes earlier.
Area forecast discussion, Sep 16, 12:48 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1248 PM MDT MON SEP 16 2013 .UPDATE... ISSUED AT 905 AM MDT MON SEP 16 2013 UPDATED GRIDS TO REFLECT LATEST RADAR AND ODEL TRENDS. SEEING SOME PARTIAL CLEARING OVER THE SAN LUIS VALLEY AND CENTRAL MTS. ERN PLAINS REMAIN CLOUDY...BUT MOISTURE LOOKS RELATIVELY SHALLOW. NOT EXPECTING MUCH IN THE WAY OF SHOWER ACTIVITY UNTIL LATER THIS AFTERNOON AS SHOWERS/STORMS DEVELOP OVER THE MTS. WILL HAVE TO REEVALUATE OUR FLASH FLOOD WATCH AS DRIER AIR BEGINS WORKING INTO OUR AREA FROM THE WEST. ROSE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 529 AM MDT MON SEP 16 2013 ...LOCALIZED FLASH FLOODING POSSIBLE FROM 2 PM MDT THIS AFTERNOON INTO THIS EVENING...ESPECIALLY OVER PORTIONS OF EL PASO AND TELLER COUNTY...INCLUDING THE WALDO CANYON AND BLACK FOREST BURN SCARS... OTHERWISE...GRADUALLY IMPROVING METEOROLOGICAL CONDITIONS ARE ANTICIPATED DURING THE SHORT-TERM ALTHOUGH SOME LOCALLY HEAVY RAIN WILL AGAIN BE POSSIBLE WITH THE STRONGEST STORMS. SHORT-TERM METEOROLOGICAL CHALLENGES INCLUDES POPS AND PRECIPITATION AMOUNTS...TEMPERATURES AS WELL AS AREAS OF MORNING LOW CLOUDS...FOG AND DRIZZLE. FORECAST DISTRICT CURRENTLY NOTING DECREASING COVERAGE OF MEASURABLE PRECIPITATION(PER LOCAL RADAR/OBSERVATIONS)...ABOVE SEASONAL EARLY MORNING MID-SEPTEMBER TEMPERATURES...GENERALLY LIGHT WINDS AND AREAS OF LOW CLOUDS...DRIZZLE AND FOG...PRIMARILY OVER EASTERN SECTIONS. EXPECT THAT THE LOW CLOUDS AND FOG SHOULD DISSIPATE AS THE MORNING PROGRESSES. LATEST REAL-TIME DATA...NEAR/SHORT-TERM COMPUTER SIMULATIONS AND FORECAST MODEL SOUNDINGS SUGGEST THAT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...SOME CAPABLE OF PRODUCING HEAVY RAINFALL WILL BE POSSIBLE OVER THE FORECAST DISTRICT DURING THE SHORT-TERM. OVERALL...STORMS SHOULD NOT BE AS WIDESPREAD AND/OR INTENSE AS EXPERIENCED DURING THE PAST SEVERAL DAYS ALTHOUGH LOCALIZED HEAVY RAINFALL NOT OUT OF THE QUESTION AS ADEQUATE ATMOSPHERIC MOISTURE WILL COMBINE WITH SOME UPPER ENERGY(PER PV ANALYSIS) TO PRODUCE SOME STRONGER STORMS. IF ONE OF THESE STRONGER STORMS SETS UP OVER ONE OF THE RECENT BURN SCARS(SUCH AS THE WALDO CANYON BURN SCAR) OR OVER RECENTLY SATURATED LOCATIONS...THEN FLASH FLOODING WOULD BECOME POSSIBLE. DUE TO THIS POSSIBILITY...WFO HAS ISSUED A FLASH FLOOD WATCH THIS AFTERNOON AND EVENING FOR PUBLIC ZONES 81/84 AND 85. PLEASE REMAIN WEATHER ALERT FOR POTENTIAL FLOODING THREATS FROM THIS INTO TONIGHT AND BE PREPARED TO TAKE ACTION IF NECESSARY. THIS HOLDS ESPECIALLY TRUE FOR PERSONS NEAR AREA BURN SCARS AND RECENTLY SATURATED LOCATIONS...WHERE THE FLASH FLOODING THREAT IS LIKELY GREATEST. OVERALL...TEMPERATURES OVER THE FORECAST DISTRICT TODAY SHOULD RUN WITHIN A CATEGORY OF SO OF VALUES NOTED YESTERDAY...WHICH WILL BE SLIGHTLY BELOW MID-SEPTEMBER CLIMATOLOGICAL AVERAGES. MINIMUM TEMPERATURES TONIGHT SHOULD BE SIMILAR TO THIS MORNINGS VALUES...WHICH ARE SEVERAL DEGREES ABOVE CLIMATOLOGICAL AVERAGES MOST AREAS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 529 AM MDT MON SEP 16 2013 STRENGTHENING SOUTHWEST FLOW AHEAD OF PACIFIC NORTHWEST UPPER TROUGH WILL LEAD TO WARMER AND DRIER CONDITIONS MOST AREAS TUE AND AND WED...AS LEE SURFACE TROUGH DEEPENS AND DOWNSLOPE BREEZES DEVELOP OVER THE PLAINS. MODELS STILL SUGGEST ENOUGH MOISTURE WILL LINGER ACROSS THE MOUNTAINS FOR ISOLATED AFTERNOON TSRA BOTH TUE AND WED...THOUGH STORM INTENSITY WILL BE RATHER WEAK GIVEN MODEST INSTABILITY. MAX TEMPS TUE/WED WILL PUSH BACK ABOVE SEASONAL AVERAGES DUE TO LESS CLOUD COVER AND INCREASING DOWNSLOPE GRADIENTS. COLD FRONT THEN PUSHES SOUTH THROUGH THE REGION WED NIGHT INTO THU AS UPPER TROUGH MOVES FROM THE NORTHERN ROCKIES INTO THE NORTHERN HIGH PLAINS. WESTWARD PUSH OF MOISTURE BEHIND THE FRONT LOOKS FAIRLY WEAK...THOUGH THERE SHOULD BE ENOUGH LIFT TO PRODUCE AT LEAST ISOLATED CONVECTION OVER THE EASTERN MOUNTAINS AND PLAINS AS LOW LEVEL GRADIENTS SWITCH TO WEAK EASTERLY. GRADUAL WARMING TREND THEN BEGINS FRI INTO THE WEEKEND WITH MAINLY DRY CONDITIONS...THOUGH A RENEWED NORTHWARD PUSH OF MID LEVEL MOISTURE MAY LEAD TO SOME VERY ISOLATED AND WEAK MOUNTAIN CONVECTION SAT AND SUN AFTERNOONS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1243 PM MDT MON SEP 16 2013 MAIN AVN CONCERN AT THIS TIME IS THE PERSISTENT IFR CIGS AT KCOS. WITH CONTINUED SE WINDS...AND PLENTY OF LLVL MOISTURE...CIGS ARE SLOW TO BREAK UP. SHOULD SEE CLEARING TO VFR BY 20Z. KPUB CLEARING OUT RAPIDLY THIS AFTERNOON. HAVE PULLED EXPLICIT MENTION OF TS AT KCOS...AS EXTENSIVE CLOUD COVER SHOULD MITIGATE CHANCES OF THUNDER THIS AFTERNOON. THERE IS STILL A LOW PROBABILITY OF AN ISOLD STORM MOVING FROM THE MTS TO VC KCOS LATE THIS AFTERNOON. COULD SEE SOME PC LOW CIGS OVERNIGHT...BUT IN GENERAL EXPECT CONTINUED IMPROVEMENT WITH ALL AREAS SEEING VFR ON TUESDAY. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR COZ081-084- 085. && UPDATE...ROSE SHORT TERM...77 LONG TERM...PETERSEN AVIATION...ROSE
Hazardous weather outlook, Sep 16, 12:08 PM MDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1208 PM MDT MON SEP 16 2013 COZ058>089-093>099-171815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1208 PM MDT MON SEP 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ADEQUATE ATMOSPHERIC MOISTURE IN COMBINATION WITH UPPER LEVEL ENERGY IS EXPECTED TO TRIGGER ISOLATED TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...CAPABLE OF GENERATING LOCALLY HEAVY RAIN...OVER SOUTHERN COLORADO FROM THIS AFTERNOON INTO THIS EVENING. THE STRONGEST STORMS ARE EXPECTED OVER THE EASTERN MOUNTAINS AND ADJACENT PLAINS. PLEASE REMAIN WEATHER ALERT FOR POTENTIAL FLOODING THREATS FROM THIS AFTERNOON INTO THIS EVENING AND BE PREPARED TO TAKE ACTION IF NECESSARY. THIS HOLDS ESPECIALLY TRUE FOR PERSONS NEAR AREA BURN SCARS AND RECENTLY SATURATED LOCATIONS...WHERE THE FLASH FLOODING THREAT IS LIKELY GREATEST. ADDITIONAL STORM THREATS OVER SOUTHERN COLORADO INCLUDE CLOUD TO GROUND LIGHTNING AS WELL AS WIND GUSTS TO AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY AND WEDNESDAY...A GENERAL DRYING TREND WILL CONTINUE. THERE WILL STILL BE ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY...BUT MOST STORMS WILL BE CONFINED TO THE MOUNTAINS AND HAVE LITTLE POTENTIAL FOR HEAVY RAIN. PRIMARY STORM THREATS DURING THIS PERIOD WILL BE LIGHTNING AND GUSTY WINDS. ON THURSDAY...A COLD FRONT WILL MOVE THROUGH THE AREA...WHICH WILL ALLOW THUNDERSTORMS WHICH DEVELOP OVER THE MOUNTAINS TO SPREAD EASTWARD ACROSS THE PLAINS. AGAIN GUSTY WINDS AND LIGHTNING WILL BE THE MAIN STORM THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 44/44
In the hours before
Local storm report, Sep 16, 9:54 AM MDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
954 AM MDT MON SEP 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
09/16/2013 M1.54 INCH EL PASO CO TRAINED SPOTTER
FELL IN PAST 24 HOURS.
&&
MNLocal storm report, Sep 16, 10:05 AM MDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1005 AM MDT MON SEP 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM HEAVY RAIN 2 W BOONE 38.25N 104.30W
09/16/2013 M2.53 INCH PUEBLO CO TRAINED SPOTTER
FELL IN THE PAST 24 HOURS.
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 6:46 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Sep 15, 7:01 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 15, 7:50 PM MDT | River Flood Warning | PUB | Pueblo | 13 hr |
| Sep 15, 9:28 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Sep 15, 9:40 PM MDT | Areal Flood Advisory | PUB | Las Animas, Otero | 3 hr |
| Sep 15, 11:19 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Sep 16, 5:27 AM MDT | Flash Flood Watch | PUB | El Paso, Fremont, Teller | 9 hr |
| Sep 16, 8:20 AM MDT | River Flood Warning | PUB | Otero | 36 hr |
| Sep 16, 1:45 PM MDT | River Flood Warning | PUB | Pueblo | 4 hr |
| Sep 16, 3:14 PM MDT | Areal Flood Advisory | PUB | Huerfano | 106 min |
| Sep 16, 3:47 PM MDT | Areal Flood Advisory | PUB | Huerfano | 103 min |
| Sep 16, 4:34 PM MDT | Areal Flood Advisory | PUB | Las Animas | 116 min |
Nearby
River Flood Warnings in Colorado, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.